# SDR SWAA2021090703322

- Difficulty date: August 3, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 60,089 hours, 35,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 727b-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT 23 LEFT OF CENTER LINE AT 727B TO 787 HAS CORROSION AROUND NUT PLATES 'Z' CHANNEL. ; / [01] REMOVED-CORROSIONAT AFT CARGO FLOOR SUPPORT 23 LEFT OF CENTER LINE AT -727B TO 787 AROUND BUT PLATES Z CHANNEL AS PER REF B737 SRM 51-10-02-0G-0 FOUND EXFOLIATE CORROSION; [02] REMOVED-CORROSION AT AFT CARGO FLOOR SUPPORT 23 LEFT OF CENTER LINE AT STA: 727B TO 787 AROUND NUT PLATES ZEE CHANNEL AS PER REF B737 SRM 51-10-02-0G-0 FOUND EXFOLIATE CORROSION; [03] VERIFIED CORRECTED STEP 2.; [04] INSTALLED EWIS PROTECTION ON L/H AND R/H SIDE UNDER SIDE PLATES AFT CARGO COMPARTMENT; PER REF. 737 AMM 20-60-07-913-801;15] FABRICATED NEW Z CHANNEL L/H SIDE AFT CARGO FROM STA. 727 TO STA. 847 USING EXISTING SPLICE REPAIR PER REF 737 SRM 51-40-02-0G-0 AND DRAWING # 146A7500; [16] (RII) VERIFED STEP 15.; [17] REMOVED CORROSION ON L/H FLOOR SUPPORT (Z CHANNEL) FROM STA. 727B TO STA.787 PER SRM 51-10-02-0G-O; FOUND EXFOLIATE CORROSION OUT OF LIMITS ; AND FABRICATED NEW Z CHANNEL FROM STA. 727 TO STA.847 PER REF 737 SRM 51-40-02-0G-0 AND DRAWING # 146A7500; [18] (RII) VERIFIED STEP 17.
